Electron. J. Diff. Eqns., Vol. 2000(2000), No. 05, pp. 1-10.

Nonlinear perturbations of systems of partial differential equations with constant coefficients

C. J. Vanegas

In this article, we show the existence of solutions to boundary-value problems, consisting of nonlinear systems of partial differential equations with constant coefficients. For this purpose, we use the right inverse of an associated operator and a fix point argument. As illustrations, we apply this method to Helmholtz equations and to second order systems of elliptic equations.

Submitted April 6, 1999. Published January 8, 2000.
Math Subject Classifications: 35F30, 35G30, 35E20.
Key Words: Right inverse, nonlinear differential equations, fixed point theorem.

Show me the PDF file (133K), TEX file, and other files for this article.

Carmen J. Vanegas
Department of Mathematics
Universidad Simon Bolivar
Valle de Sartenejas-Edo Miranda
P O Box 89000, Venezuela
e-mail address: cvanegas@usb.ve
Return to the EJDE web page